On a method for constructing a solution of a relativistic wave equation
Differencialʹnye uravneniâ, Tome 27 (1991) no. 5, pp. 898-901
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_5_a20,
author = {B. A. Volodin and A. M. Khapaev},
title = {On a method for constructing a solution of a relativistic wave equation},
journal = {Differencialʹnye uravneni\^a},
pages = {898--901},
year = {1991},
volume = {27},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_5_a20/}
}
B. A. Volodin; A. M. Khapaev. On a method for constructing a solution of a relativistic wave equation. Differencialʹnye uravneniâ, Tome 27 (1991) no. 5, pp. 898-901. http://geodesic.mathdoc.fr/item/DE_1991_27_5_a20/